# SDR USAA2012101800011

- Difficulty date: September 30, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 32,715 hours, 21,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53112198200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON THE CENTER FITTING OF THE LEFT FORWARD DOOR THRESHOLD AREA BETWEEN FR16 TO FR20, S23R, -Y1732.  REPLACED LEFT FORWARD DOOR THRESHOLD CENTER FITTING IAW A319 SRM 51-72-11.
